Results 1 to 8 of 8
  1. #1
    Join Date
    Feb 2002
    Location
    Steel Town
    Posts
    27

    WTF is this??...itchy, irritated inject sites...2 weeks after shot??

    sup fellas,
    i'm starting week 3 of my deca /dbol cycle. all is going pretty well. i'm up about 12 lbs and i've been running .25mg arimidex ed so i don't think its much water.
    here's my problem. i've been injecting every sunday, 300mg of QV deca in the glutes. the first week was the right cheek, last week was left cheek. i wake up yesterday morning and the injection site of my first shot is itchy. kind of like a small rash. i put some benadryl on it and it seemed to help. later on the second inject site was a little itchy and irritated. this makes me think it might be some sort of alergic reaction. but why would it take two weeks to do this? its not at all painful and i can't feel any lumps or knots so i don't think its an abcess but could it be the start of one? any of you guys have experience like this?
    what should i do guys? i went ahead and shot again last night and all went well but what the hell should i do now?
    i don't know if this helps at all but i've been using 1inch pins. i have low bodyfat so i figured it would go deep enough.
    thanks for the help guys.
    NatureBoy

  2. #2
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    I personally..got ichy injection sites as well..but I believe it was caused by the alcohol swabs that I was using to clean the area before injecting...I tonned it down a bit and then i was fine.

    could be that.

  3. #3
    Join Date
    Feb 2002
    Location
    Steel Town
    Posts
    27
    i use a good amount of the pre-moistened alcohol pads on the site before and after injection so that could be a factor. but what would cause this irritation on my right cheek that appeared two weeks after my injection? later the same night my left cheeks site from one week ago had a little irritation on it. is it possible to suddenly become allergic to something? like i said the benadryl cream helped the itch. you would think that this would have happened sooner if it was an allergy.
    anyone else have any ideas?

  4. #4
    Aguro's Avatar
    Aguro is offline Associate Member
    Join Date
    Oct 2001
    Location
    Sleeping in the Leg Press
    Posts
    273
    I injected in my delt and and quad and both area (3 inch down of the delt injection all red)are red and itch, it my 6th injection and it been that way for 3 day.. How come i get that reaction suddenly? I been injecting since 2 week..

  5. #5
    SMP008's Avatar
    SMP008 is offline New Member
    Join Date
    May 2003
    Location
    Louisiana
    Posts
    24
    dude i have the same shit two weeks after my shot someone please help us maybe some of the vets on this board will no

  6. #6
    bermich's Avatar
    bermich is offline Anabolic Member
    Join Date
    May 2003
    Posts
    4,820
    bump

  7. #7
    sigrabbit's Avatar
    sigrabbit is offline Member
    Join Date
    Apr 2003
    Posts
    842
    It takes two weeks for the alien critters that will take over your brains to hatch. Thought I would bump this for you as I have no answer.

  8. #8
    soldierb11 is offline New Member
    Join Date
    Mar 2007
    Posts
    1
    hey guys I am having the same itching problem too. doing a cycle of Deca , first week no problem. but the 2nd shot started itching after a week and still itches 2 weeks later. 3rd shot also starting to itch a few days after injection.

    Not sure but I dont think it can be the alcohol wipes others have suggested

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •